# SDR 2008UALA05693

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 51,025 hours, 9,747 cycles
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 3930007102
- Part serial: 235
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 SLATS PRIMARY FAIL UPPER EICAS.  *S/D*  SLAT PRIMARY CONTROL VALVE FAILURE.  REPLACED SLAT PRIMARY CONTROL VALVE & SVC'D CENTER HYD RESERVOIR.  A/C OK FOR SERVICE.
